I take 150 mg of atenolol and 10 mg of hydrochlorothiazide each day. My doctor recently put me on 10 mg Lisinopril/hctz in place of the hctz I was taking. My blood pressure dropped to 102/62 and I felt weak and had no energy as well as other side effects so I stopped taking it and started back on the hctz I was taking before. I still have a terrible cough from taking the Lisinopril. My blood pressure fluctuates so much that some times it is in the 120/80s and then this morning it was 150/92. I can't seem to get it regulated. Any suggestions?
Sir, cough with lisinopril is known of, a better alternative is ARB, ie telmisartan, valsartan, olmesartan. The combination of this drug is better with HTZ, in terms of neutralisation of side effects and optimisation of benefit. The fluctuations may be due to shorter half life of lisinopril (12hrs), off the drugs I suggested telmisartan (half life 24 hrs) would help us eliminate cough and fluctuations Regards Dr Priyank Mody
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
my blood pressure has been extremely high for years sometimes reaching 209/130 not to often. but it usually runs 180/96plus and my doctors cant seem to find the right meds. a family member suggested garlic tablets. my question what causes this and how can i get it under control. I am a 52 yr old african american female
I have Parkinson s disease and have been taking Mirape, Stalevo 200 and Amantadine. my symptoms were pretty much controlled until I fell a year ago breaking my hip. After surgery for hip replacement, I had to have a second surgery due to failure of the first replacement. I have recovered from the effect of the surgery but have experienced a number of health problems since the surgery. I have had several back problems that have been treated by pain care physicians . I still have some pain in my lower back. My greater problem is my blood pressure which fluctuates from 185/104 to 85/54 and my feet are both excessively swollen and my movement is terribly affected (these are recent developments). I have been freezing up, have difficulty turning over in bed and my tremor is much worse. I have taken Mirapex (1 mg 4 X day) for several years; have been taking Stalevo 150 for several years but less time than the Mirapex. I was taking Stalevo 150 (4 X day) but changed to the 200 during the past few months (4Xday); The Amantadine was added in January of this year(twice a day). Can you help me?
respected doctor, my uncle is sufuuering from sugar 500mg, bp200, creatinine 10 and he is taking dialosys from 20 days but it is not controll sugar also one day control means upto 300 or350 other day again increase 500 levels creatinine is now 6.5 what will happen how to control his problem please give suggession.and also he is having heavy weakness and some stress
I am 3 weeks post op from Laproscopic assisted vaginal hysterectomy and my urine sample turned up positive for group strep b. I had strep b while pregnant also and had iv antibiotics before the births. My question is, I was given 500 mg amoxicillin taken two capsules twice a day. That s 2000 mg of amoxicillin a day. My doc is on medical leave and it was prescribed by a nurse practitioner. Not that I don t trust her, but it seems like a lot
hi, i have a heart problem that ive had all my life and i am taking enalapril 5mg twice daily. im 19 years old and i am considering getting a tattoo, i was just wondering if firstly it would be possible and what risks and precautions would i need to consider?
Hello, what s the difference between Eritel LN80 ( Telmisartan 80 mg & cilnidipine 10 mg tablets) & Teram H5 (Telmisartan 40 mg, Ramipril 5 mg, hydrochlorathiazide 12.5 mg). Which is better? My mom feels extreme headache after having Eritel ln 80 whereas Teram H5 did not have such effect. She is a patient of High BP, Diabetes & recently diagnosed with Thyroid.
I am taking levofloxacin for bronchitis and have developed a rash over my whole body. Yesterday I found a painful lump on my shoulder. Is this connected to the medication? I am 64 years old and have taken this medication before (last month for sinus infection) and had no problem. I started out taking amoxicillan for a few days and developed a rash then. I discontinued that med after seeing the rash. Thank you for your help.
I have cough and bad throat. looks like infection as citzine A and broncorex are not working. In the past, have been prescribed Azee , but can't remember if it was 250 mg or 500 mg? Which should I take? Or is there a better alternative to azee?